# SDR ABXA9700796

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591343839
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BONDED PANEL BELOW ANTI-SKID VALVES DELAMINATED.  REPLACED PANEL IAW DC9 SRM 51-30-1.
